# SDR A6WA201240361

- Difficulty date: February 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUT OUT AFT SEAL STRIKER DAMAGE.  REPAIRED IAW REO 601R-53-22-033, REV C.
